| Model Number |
45031 |
| Medical Device Problem Code |
Suction Problem (2170)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter address 1: (b)(6).
Event or Problem Description
It was reported that there was a loss of aspiration.The target lesion was located in the superficial femoral artery (sfa).An angiojet solent omni was selected for thrombectomy procedure.During procedure, it was noted that there was a suction issue and the device did continue to pump.The procedure was completed with another angiojet device.There were no patient complications.